Today I discovered that there is a red rash that goes all around my anus. It burns quite a bit and I also noticed that it is red around my genitals but not burning just a slight itching (which was there before this started due to an external yeast infection). Unfortunately, I have been dealing with an external yeast infection for quite a while. I was at the doctors quite a few times and the last time I went she said just keep it clean and dry. I had been doing that for a while and it seemed to keep it under control. On Monday I went to see the doctor for a bad cold and got put on antibiotics. I don't know if the antibiotics did this (making my yeast infection flare up). I did have unprotected sex two weeks ago, could it be a symptom of an std? I don't know what this is, never experienced anything like it. It burns very badly around my anus and I really need to know what to do about it. I have the yeast medicine the doctor gave me last time I went on antibiotics just in case I developed a yeast infection. I'm wondering if I should take it now and see what happens or just wait and see if it goes away. Could it possibly be a type of jock itch or diaper (without the diaper) rash, I was walking around a lot today in very cold temperatures.
After I posted this, before I went to bed, I put some fungal cream on around my anus and genitals, it's the kind commonly used for yeast infections. When I woke up this morning it wasn't nearly as red and their was hardly any burning or pain. When I checked on tonight the redness and some of the burning did come back (not to the point it was yesterday). I decided to take the yeast medicine tonight and see if that helps. If it doesn't clear up I will get in to see a doctor. My main concern is it's some sort of std although I have no bumps of any kind, no burning during urination or anything, just this very red burning rash around my anus (doesn't go out to the cheeks) and my genitals were red yesterday...not nearly as red today.
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for the symptoms and a proper clinical examination.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.